MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 25MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 25MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The devices in d10 involve those implanted during the initial procedure.The surgeon is unsure at this time as to which screw actually fractured and therefore the screw remains unknown at this time.D10: 110024468 g7 dual mobility liner 60mm j lot#: 512100 110031020 item name: vivacit-e dm bearing 28x60mm, lot#: 64709980.010000998 item name: g7 screw 6.5mm x 25mm, lot#: 7453205.010000998 item name: g7 screw 6.5mm x 25mm, lot#: 6973105.010000998 item name: g7 screw 6.5mm x 25mm, lot#: 3920103.010000996 item name: g7 screw 6.5mm x 15mm, lot#: 7053137.010000996 item name: g7 screw 6.5mm x 15mm, lot#: 6825841.010000997 item name: g7 screw 6.5mm x 20mm, lot#: 7091303.010000999 item name: g7 screw 6.5mm x 30mm, lot#: 7438777.010000998 item name: g7 screw 6.5mm x 25mm, lot#: 7042299.110010275 item name: g7 osseoti multihole 74mm j, lot#: r3674706a.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-01958.The device will not be returned for analysis as it currently remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted h3 other text : device remains implanted.
 
Event or Problem Description
It was reported that the patient will undergo a revision in the future due to screw fracture and cup loosening.There is no additional information available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated:.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 d4: (b)(4), expiration: feb 25, 2031.(b)(4), expiration: dec 06, 2026.(b)(4), expiration: jun 16, 2031.(b)(4), expiration: jul 15, 2030.(b)(4), expiration: aug 19, 2031.(b)(4), expiration: jan 30, 2033.(b)(4), expiration: jun 10, 2031.H4: feb 28, 2021; jun 30, 2016; jun 16, 2021; june 31, 2020; aug 19, 2021; jan 30, 2023; jun 10, 2021.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event for the screws.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
G7 SCREW 6.5MM X 25MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17583214
Report Number0001825034-2023-01959
Device Sequence Number3626540
Product Code PBI
UDI-Device Identifier00880304527461
UDI-Public(01)00880304527461(17)330220(10)7453205
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number010000998
Device Lot Number7453205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer08/29/2023
10/11/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date08/29/2023
10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexPrefer Not To Disclose